Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 513189, 7 pages
http://dx.doi.org/10.1155/2012/513189
Research Article

On a Third-Order Three-Point Boundary Value Problem

1Laboratory of Advanced Materials, Faculty of Sciences, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria
2Laboratory LASEA, Faculty of Sciences, Badji Mokhtar-Annaba University, P.O. Box 12, 23000 Annaba, Algeria

Received 28 March 2012; Accepted 3 June 2012

Academic Editor: Rodica Costin

Copyright © 2012 A. Guezane-Lakoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Guezane-Lakoud, N. Hamidane, and R. Khaldi, “On a Third-Order Three-Point Boundary Value Problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 513189, 7 pages, 2012. https://doi.org/10.1155/2012/513189.